MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608-BLU
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on 07/10/2018 that on (b)(6) 2018 the receiver ceased to function.No additional event or patient information is available.No product or data was provided for evaluation.The confirmation of the complaint is undetermined.The probable cause could not be determined.
 
Additional Manufacturer Narrative
Com-(b)(4).
 
Event or Problem Description
The receiver was returned for evaluation.An external visual inspection was performed and passed.A receiver charge and boot was performed and passed.A receiver download was performed and unexpected receiver shutdowns were observed.A functional test was performed and passed.The receiver case was opened, and an internal visual inspection was performed and failed due to a damaged battery.Confirmation of the complaint was confirmed.The probable cause was a damaged receiver battery.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7731701
Report Number3004753838-2018-083853
Device Sequence Number1588104
Product Code MDS
UDI-Device Identifier10386270000207
UDI-Public10386270000207
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608-BLU
Device Catalogue NumberSTK-PR-BLU
Device Lot Number5226600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR